# SDR USAASB99110

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE FORWARD ENTRY DOOR AND FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  ALSO, FOUND THE INTERIOR LOWER EXIT SIGNS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
